Follow
Share
This question has been closed for answers. Ask a New Question.
Find Care & Housing
ppj- u are so very welcome ! i hope it helps and works as well for her . the oil may take a few weeks keep in mind ok . just watch it shrink down to nothing ,
hope it works .
god bless you too my friend . :-)
Helpful Answer (0)
Report

Thanks lhardebeck. I am going to CVS this morning to get the calmoseptine and then to the grocery for the coconut oil. I will let you know if I have any success with those two. I REALLY appreciate you taking the time to tell me about them. God Bless You!
Helpful Answer (0)
Report

ppj --- she could also havin a reaction to the soap , desitine doesnt work for my dad , baby powder breaks him out , i found at cvs behind the pramrhcy its called calmoseptine , ohh i love that stuff . 100 percent better than desitine . dad gets bed sores rash on his butt from wearing pull ups , i put that stuff on and next day its gone ! it looks like it has calimine lotion in it but its a real thick cream , well worth the money and the healing .
dad has a fungus growing on his toe nail . i rub coconut oil all over his feet , toes and his legs , wow he s got a better lookin skin than i do ! that stuff has no smell to it and does not feel greasy , i am so glad to have found out about it ,
using it faithfuly , i even put it on my face , feels like baby s butt !! looked in the mirror and doesnt even show i have anything on my face . had a blackhead under my eye for a long time and wouldnt come out for nothing , didnt want to squeeze it too hard cuz i dont want any scars there .till i heard about coconut oil, after a while lord behold i just squeese a lit and it came out ! theyre to known to open ur pores on ur face .
good stuff ,
hope u try that calmoseptine also for her bottoms .
have a happy day .
Helpful Answer (0)
Report

Thanks everyone. Lhardebeck - I will definitely try the coconut oil. I have been using desitin and baby powder with no success. I used to give her a shower and wash her hair every 3rd day, but for the last 2 weeks I have been doing it everyday because of the rash. It is so hard on her; it exhausts her beyond belief to have to shower everyday. Thanks again to all of you! I love this site.
Helpful Answer (0)
Report

Tracyacakes- I believe it is not FDA approved for elders w/ Dementia because it may cause stroke or sudden death I only found this out online and commercials, after I asked a many times at the NH all they could say was we can't keep her on it unless she gets combative. So I have realized the less meds she takes the better and the staff is doing thier best to care for her without it and I keep close attention. My prioritys for her care are, Healthy and Happy as possible, Clean, Eating, Dressed, & Safe as long as these are ok everything else is a bonus and I realized that when I was careing for her. She is actually being more herself now just intensified with confusion.
Helpful Answer (0)
Report

I am glad to know this...we put my mom in a nursing home at the end of January. My godmother is going every day to see her (I can't because I live 1800 miles away). Today, my godmother told me my mom is crying all the time and she is starting to pull her hair out. They are still trying to figure out medications for her. She is on a couple now, but not an antidepressant. I didn't know about seroquel, why can't it be taken for a long time?
Helpful Answer (0)
Report

I just looked up the definition of intertrigo, seems like it's like diaper rash anti fungal like desitin is used for treatment. My Mom also has been itchy and scratching from some sort of skin disorder. This became a problem when she entered NH, her symtoms are, like blisters, almost like chicken pox then she scratches until she bleeds then they must itch from healing then scratches again so she never heals. She had been to a dermatologist several times, special creams, lotions nothing works. I researched causes and read in an article in a magazine just today that lack of vitamin D could be a cause, sunlight is an important source. In fact the Dematologist recommended sun lamps in his office as a treatment but she is not that cooperative. The other causes may be medication she was on seraquel and she was taken off of it for other reasons, but it seems to have minimized, Aricept and Namenda also cause skin irritation as a side effect but she was taking all three meds in my care and not one scratch and during that time got frequent exposure to sunlight. I found you have to be proactive and research everything and bring it to the pro's attention because noone is as concerned or fucused on our loved ones as much as we are. I question everything...when Mom was on the Seroquel she was pleasent, cooperative, sweet, as soon as they decreased it I noticed, I voiced my opinion, but the difference was so slight they did not even see it. Then she really was becoming increasingly unpleasent, uncooperative, and a problem (back to her normal self) after I had given them the heads up about what she was really like many, many times and warned them instead of realizing or listening they thought she had a urine infection. I said "this is what I have been telling you!!!" "This is why she was given seroquel in the first place." She hasn't been put back on seroquel because it's not good for her long term. Now they are listening to me finally, they get the fact that I am letting them do thier job but I know My Mom. You could help them help her.
Helpful Answer (0)
Report

get some coconut oil . in 2 weeks it ll be gone ! my dad has a cancer lookin spot on his arm and i put it on him and guess what its gone ! its good for everything , look up on the internet coconut oil u be amaze what it does ,
my dad s forehead is soo dry and has sores on em i put those on and its a healing . my dad has alot of cancers on his nose ears forhead , i wish i knew about the coconut oil before ,
hopeful it ll work for ur mom , i found them in where ooilve oil and crisco grease etc , u even cook with it too , i love em !
Helpful Answer (0)
Report

If it looks like what I am thinking she needs an antibiotic and probablyan anti viral. she probably just needs to see a dr. Its common for them to get shingles, and she would need an antiviral and probably anti biotic for that to.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Subscribe to
Our Newsletter